# SDR WTAA950293

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120067
- System (JASC): 3418 · Stall Warning System
- Part: Switch Guard
- Part number: 1R1606
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

LAX - STALL WARNING SYSTEM ACTIVATED (SHAKER AND PUSHER) ON TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE FOUND RIGHT STALL WARNING TEST SWITCH ON STALL WARNING PANEL STUCK IN THE DOWN (TEST) POSITION.  REMOVED SWITCH GUARD AND DEBURED.  REINSTALLED COVER.  SWITCH OPERATION NORMAL.  STALL WARNING SYSTEM OPERATIONAL CHECK NORMAL DURING AIRCRAFT GROUND TEST.  AIRCRAFT RETURNED TO SERVICE.  (M)
